# SDR VNAA0001008

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 321473
- Condition: Failed
- Location: Row 7 - 9
- Part time: 11,119 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THAT THE EMERGENCY LIGHTS AT ROWS 7,8, AND 9 WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND FOUND THAT THE EMERGENCY POWER SUPPLY WAS NOT SUPPLYING POWER TO THE EMERGENCY LIGHTS.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
